| Model Number |
H74939171051070 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified cephalic vein of the fore.A 5.0 x 100, 75cm mustang balloon catheter was selected for use.During the procedure, the balloon ruptured upon first inflation at 18 atmospheres for 1 minute.The device was removed without any problem, and the procedure was completed with another of same device.There were no patient complications as a result of this event.